# SDR AALA202407151771

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 64,618 hours, 26,891 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE PROTRUDING OUT OF CONTAINER ON LOWER LEFT SIDE. UNABLE TO OPEN L1 DOOR TO DEPLANE. REMOVED SLIDE PACK COVER AND REINSTALLED. PER AMM 25-66-01-000-801.
